# SDR DXTA2023060287670

- Difficulty date: June 2, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 14,945 hours, 11,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: DOOR DOES NOT RELEASE WITH PRECATCH HANDLE. MUST LOCK THEN UNLOCK DOOR TO GET IT TO OPEN.  ADJUSTED MAIN DOOR PRECATCH IAW CE560XLS AMM 52-10-01 OPS CHECK SATISFACTORY. NO FURTHER DEFECTS NOTED
